Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have potency issues. Growing loss of interest in sex. Have problem ejaculating. Frustrates. Help?

Hi Doc, I m a 61 year-old male with a frustrating potency problem. I m married, but the wifey lost all interest in sex 15 years ago. About four years ago after some therapy sessions for depression , I decided to explore my attraction to men. Well, and good. Here s the problem: while I have no problem getting erect and staying erect with a partner, I do have problems just about never happens. Yet, I can and do ejaculate during masturbation alone. I am on 20 mg of Lexapro . I m wondering is it a side-effect of the drug, or is it performance anxiety , or guilt? I guess I m asking if it seems more psychological than physical. Any suggestions? Frustrated in PA
Asked On : Wed, 26 Dec 2012
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.You have been taking Lexapro 20 mg for treatment of depression All the symptoms that you are geting are known side effects of this group of drugs.The loss of ejaculation and loss of Libido are due to combined effect of performance anxiety and side effects of Lexapro.Please consult your Psychiatrist and take his advise regarding to stop the drug which may help to resolve the issue..
Answered: Sat, 29 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor